Volume 7, Issue 4 (Vol. 7,No. 4, 2021)                   mmr 2021, 7(4): 932-941 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Youseflavi N, Behzadi A. On conformally Douglas Kropina metrics. mmr 2021; 7 (4) :932-941
URL: http://mmr.khu.ac.ir/article-1-2998-en.html
1- , behzadi@umz.ac.ir
Abstract:   (695 Views)
In this paper‎, ‎we point out that the class of Douglas Kropina metrics is closed under conformal transformations via navigation data‎. ‎Then‎, ‎we characterize conformally weakly Berwald Kropina metrics‎. ‎Finally‎, ‎we characterize the local structure of Douglas Kropina metrics of weakly isotropic flag curvature‎. 
Full-Text [PDF 888 kb]   (166 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2019/09/2 | Revised: 2022/11/15 | Accepted: 2020/02/3 | Published: 2022/03/29 | ePublished: 2022/03/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb